MAUDE Adverse Event Report: MAZOR ROBOTICS LTD MAZOR X SYSTEM; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MAZOR ROBOTICS LTD MAZOR X SYSTEM; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number TPL0059
Medical Device Problem Code Application Program Freezes or Fails to Launch (4031)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/27/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H7) this regulatory report is being submitted due to retrospective review through fa1523, 806 report#: 3005075696-12/16/2025-001-c.Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: kit1378-05, software version: 5.1.1.H3, h6) the system was serviced in the field.In summary, the complaint was confirmed.Every time surgical arm setup was completed the software logged the user out and back to the login screen (~20 seconds later).The surgical arm setup was the only time that this issue would happen across all logins.A surgical arm setup was attempted but the software was still backing out as reported.The surgical arm was temporarily replaced to troubleshoot and the issue remained unresolved.The software was reloaded but the issue remained.Codes b01, c10, and d18 are applicable.H3, h6) a software analysis was performed for this event.In summary, the complaint was confirmed and a software issue was confirmed.As per the logs and case description, the system unexpectedly exited twice, with a 2-minute difference, after it finished the surgical arm setup and after the emergency button was pressed.According to the event log, the problem was related to system time and date mismatches.It seemed like at the time of the installation, the system's formatting did not perform for the step-up default parameters of the computer.Codes b01, c10, and d18 are applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information regarding a guidance system being used outside of a procedure.It was reported that while running test cases with the system, it unexpectedly went unresponsive and restarted 9 times.Each restart occurred at the end of the arm setup.The software would go unresponsive, the screens would go black, and then after about 20-30 seconds it would come back on to the setup screen again.About 3 times, the screens remained black for about one minute and kicked her out to the main login screen and had cleared all of the completed setup process.After the first 8 times it occurred, the manufacturing representative (rep) shutdown the system and left it off for about two hours, and when the rep came back the issue persisted for a 9th occurrence.The rep noted that the hospital had the system plugged into a red wall outlet and has two other systems on site that were functioning in the wall outlet.The rep attempted to complete the arm setup under a demo user and surgeon user and there was no difference.The rep was unable to successfully complete the setup and also noted that when she shuts down the system through the software, the screen immediately displays 'no signal' where on the other systems at the account it takes 1-2 minutes before the 'no signal' displays.There was no patient involvement.Additional information received from a manufacturer representative (rep) indicated the issue of unresponsiveness occurred after surgical arm setup.The stress test failed at j5/j4, the analyzer failed j4, and fm calibrations were completed on j4 and the second stress test passed.It was reported that every login did not have a green check for the surgical arm setup even though it was completed.The rep failed system servicing.It was noted that the system restarted the software only at the end of the arm setup.

Brand Name
MAZOR X SYSTEM
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MAZOR ROBOTICS LTD
1 haeshel street. (building c)
caesarea business park
caesarea hefa,il 30798 30
IS  3079830
Manufacturer (Section G)
MAZOR ROBOTICS LTD
1 haeshel street. (building c)
caesarea business park
caesarea hefa,il 30798 30
IS   3079830
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key23918300
Report Number3005075696-2025-00441
Device Sequence Number10024902
Product Code OLO
UDI-Device Identifier07290109184524
UDI-Public(01)07290109184524(11)230514
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K230064
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 12/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTPL0059
Device Catalogue NumberTPL0059
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/27/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2025
Initial Report FDA Received Date12/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/14/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11."
Patient SexUnknown